# SDR TWAA9768002

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54333
- Make and model: Boeing 727231
- Aircraft serial: 20460
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

STL - FLT 179 - DURING TAKEOFF, NR 3 ENGINE WENT TO BELOW IDLE POWER.  REMOVED AND REPLACED FUEL PUMP AND JFC.  OPERATIONAL CHECK NORMAL.  (M)
